# SDR SWAA2023112113222

- Difficulty date: October 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 50,934 hours, 30,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS540 BETWEEN RBL 24.75 TO RBL 45.5 CENTER SECTION 2023-659073<[01] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS540 BETWEEN RBL 24.75 TO RBL 45.5 CENTER SECTION IAW B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9;[02] TASK CARD COMPLETED  REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS540 BETWEEN RBL 24.75 TO RBL 45.5 CENTER SECTION IAW B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9 RII
